Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

5 years old. Having abdominal pain, appears sleepy. Had stomach bug. Treatment?

My daughter (5 years old) has had abdominal pain and been lethargic off and on for a couple weeks now. The end of November and again a week later, she had what appeared to be a stomach bug that lasted a day each time. Since then, she randomly complains of a stomach ache and appears very sleepy. I m not sure what to do.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Are there any associated vomitings or loose motions or frequency of urination or burning micturition or constipation?Any history of fever? Is the pain is severe or waking her from sleep during nights? If there are no other sypmtoms and appetite and oral intake of foos is good nothing to worry. Evaluate her with complete urine examination and ultrasound abdomen and pelvis once after consulting your Pedaitrician.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor